# SDR FDEA201005251628

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC74602
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  RT WING INBD FLAP VANE R & R IAW AMM 27-50-22-4, REV 66.  FLAP VANE ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5, REV 66 FOUND SATISFACTORY.
